# SDR MASA200700310

- Difficulty date: June 8, 2007
- Submitted: October 11, 2007
- Operation: Air carrier
- Aircraft: N593ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7465
- Aircraft time: 13,077 hours, 10,985 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ASH 7263 ORD.  STRONG FUEL ODOR WHEN PACK TEMP AT 30 DEGREES.  MX INSPECTED APU/PACK PERFORMED 2 MX ENGINE RUNS.  NO DEFECTS NOTED.
